![]() |
Volumn 127, Issue 2, 1996, Pages 285-298
|
Calculation of the addition coefficients in electromagnetic multisphere-scattering theory
|
Author keywords
[No Author keywords available]
|
Indexed keywords
COMPUTATION THEORY;
NUMERICAL METHODS;
ADDITION THEOREM;
ANALYTICAL EXPRESSIONS;
ELECTROMAGNETICS;
MULTI SPHERES;
NUMERICAL RESULTS;
NUMERICAL TECHNIQUES;
RECURSION SCHEMES;
SCATTERING THEORY;
VECTOR ADDITION;
VECTOR SPHERICAL HARMONICS;
VECTORS;
|
EID: 0030239581
PISSN: 00219991
EISSN: None
Source Type: Journal
DOI: 10.1006/jcph.1996.0175 Document Type: Article |
Times cited : (66)
|
References (42)
|